# SDR SWAA2022032232386

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 26,303 hours, 11,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD SUPPORT RBL 20 TO LBL 10 STA 947 HAS CORROSION. / REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOORBOARD SUPPORT RBL 20 - LBL 10 STA 947 IAW SRM 51-40-02-0G-0, DWG 149A8110 ID 6007 REV A. FOUND TO BE OUT OF LIMITS NO WRITTEN LIMITS IN SRM.
